# SDR ABXA050114

- Difficulty date: May 2, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- Aircraft time: 61,967 hours, 63,245 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 9957579
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP NR 2 TRAILING EDGE SECTION HAD BULGING RIVETS ON THE LOWER SURFACE AT THE OUTBOARD AFT CORNER.  REPAIRED AREA IAW DC-9 SRM.
